Research

Energy identity for intrinsically biharmonic maps in four dimensions


Reference:

Hornung, P. and Moser, R., 2012. Energy identity for intrinsically biharmonic maps in four dimensions. Analysis & PDE, 5 (1), pp. 61-80.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.2140/apde.2012.5.61

Details

Item Type Articles
CreatorsHornung, P.and Moser, R.
DOI10.2140/apde.2012.5.61
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code23332

Export

Actions (login required)

View Item